MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE VELOCITY DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100149280
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer report numbers: 3005334138-2021-00089, 2184149-2021-00043.During an a-flutter ablation procedure, the amplifier would blink yellow when coming on ablation.The amplifier error message "logout and restart amplifier and system" was noted.The dws, generator and amplifier were all power cycled but the issue remained.The catheter was replaced and cryo was used to continue the procedure.Upon further inspection, bent pins were noted on the navx connector on the amplifier.In addition, the ensite dws secondary monitor output (via display port) was not working.The secondary image was unable to come up on siemens monitor.The display port dongle was replaced twice, in addition to replacing the dvi to dvi cable, but that did not resolve the issue.The set up was connected on the primary monitor port and the image was able to be displayed.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite velocity¿ dws7 was received into the lab for analysis.Ac power was applied to the velocity display workstation which successfully passed the initial hardware self-test prior to the launch of the ensite application.Video display was confirmed on both the primary and remote monitor displays.No hardware related issues were identified during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the reported event cannot be conclusively determined based on the device returned.No hardware related issues were identified with the returned product during the evaluation period.

Brand Name
ENSITE VELOCITY DWS7 V.5.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11411018
Report Number2184149-2021-00044
Device Sequence Number14406960
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100149280
Device Catalogue NumberEE3000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE AMPLIFIER; TACTICATH SE